# SDR CALA2023083002673

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,387 hours, 28,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 144A593039
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-3568 MAIN CABIN, CREASE BEAM SHEAR WEB HAS CORROSION ON UPPER SURFACE AT STA 703 LBL 68 REF HAECO GSO NR 9288657
